# SDR ASAA2022032837863

- Difficulty date: March 28, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 12,341 hours, 3,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: D30664515
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE SAFETY PIN WILL NOT GO IN SAFETY HOLE GROUNDED - YES. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE S/N M17208
